Doctor insights on:
Lactic Acid Build Up In Calves
Don't stop: So, Lactic Acid builds up from working out - exercising. If you stop rather than go through a cool down period - it will build up and cause pain. You need to - if a runner - go to a slow run/jog/walk at the end of your run - to continue good blood flow and removal of the lactic acid. ...Read more
My right calf is getting that lactic acid feeling just by walking less than 1000m. I haven't done an injury what could this be?
No.: See the previous answer. If you have problems with blood flow in the lower extremities there are many other things to consider, but Mg supplementation is not going to do anything. On the other hand it won't hurt. Try it and see what you think. ...Read more
What can cause severe burning pain in my biceps thighs and calves without working out? Doctors are confused as CPK lactic acid and other test are nor
I suffer restless legs syndrome, always have. Lately it's worse and all the time with the burning/ lactic acid feeling. How can I help it?
Restless legs: There are a variety of home remedies in addition to prescription medications. Warm baths and chamomile tea before bed. Avoid caffeine, tobacco and alcohol. Exercise daily but not before bed. Eat foods high in magnesium, iron and B vitamins. Drink lots of water during the day and increase sexual activity. Try placing a bar of soap under the sheets by your feet and wear warm socks to bed. ...Read more
Chronic shingles & taking 7 day Valtrex (valacyclovir) pack. 5th outbreak, four days in to meds, legs so stiff & hurt hard walking. Lactic acid? 1 gram 3x day/7 da
Recurrent Shingles: Recurrent shingles results from deficits in cell-mediated immunity, the same problem that people with aids have, and, sometimes, inability to make sufficient antibodies. The two processes are usually linked because antibody production depends on communication between t-cells and b-cells of the immune system. ...Read more
Have chronic shingles with severe pain and stiffening of muscles in both legs. Could Valtrex (valacyclovir) be causing a lactic acid problem?
Valtrex (valacyclovir): It is unlikely that Valtrex (valacyclovir) is causing muscular aches. The most common side effects are nausea, headache, vomiting, dizziness, fatigue, rash, depression, and abdominal pain. However, it is known that Valtrex (valacyclovir) can give you joint pain. Shingles, can give you flu like symptoms including muscle pains. I hope you feel better soon. ...Read more
Normal emg/ncv normal CPK normal lactic acid but I have intense burning pain in my arms and legs...With no weakness. Just very bad burning muscle pain?
The symptoms are from the atenolol and if they are from that med you probably have an intolerance to all beta blockers and medication metabolized by cytochrome p450 system in the liver.
Need to stop the meds and check to see if you have enough magnesium in you body you probably need magnesium supplements. ...Read more
Hello I have severe exercise intolerance from lactic acid build up. I've been having uncontrollable weight gain, but eat very healthy. Any tips on WL?
Increased blood flow:
Lactic acid levels rise when blood flow is decreased, as in shock. Increasing blood flow with fluids and drugs will restore normal metabolism and clearance of elevated blood Lactic Acid levels. In fact, we monitor the blood levels of Lactic Acid 2 adjust and determine effectiveness of shock treatment in the intensive care unit.
Dr. Mike. ...Read more
Can lactic acid build up from workouts produce symptoms of lactose intolerance in people who are lactose intolerant?
I have had pain in the outside of my shins for years where it feels like lactic acid build up. It starts almost immediately when I run.
No specific one: Lactate buildup is a normal metabolic event. Problem/pain happens when you do too much too fast which decreases our ability of our body to metabolize (get rid of) it. Just know your limitations and listen to your body. Once you get more and more into shape, you will have lass and less build up and will be able to tolerate more time exercising. ...Read more
Other way around: Lactic acid build up can cause a low ph in the blood. Lactic acid builds up when you switch to anaerobic metabolism when your muscles (usually) run out of fuel. It typically causes burning in your muscles. Staying well fueled during prolonged exercise can help prevent Lactic Acid build up. ...Read more
No: Lactic acid is a byproduct of anaerobic exercise, that is, vigorous exercise that outpaces the body's ability to supply oxygen to the tissues. It's not dangerous but can be painful; it helps to work the muscles to a gradual stop instead of stopping suddenly. To the best of my knowledge, ssris have no effect on this process. ...Read more
Can adrenaline rushes cause lactic acid build up? Or cause muscle pain or burning? Had like 10 of them during a poker tournament. Not the same since
- Talk to a doctor online
- Treatment for lactic acid build up
- Lactic acid build
- The connection between lactic acid and pumping up a muscle
- Lactic acid
- What causes uric acid build up in the body?
- What foods cause uric acid build up?
- Lactic acid fermentation in swimming
- Lactic acid build up in shoulders